# SDR JJBA20231113008

- Difficulty date: November 9, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 39,133 hours, 25,406 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN FLIGHT. PACK 2 IN MANUAL MODE, ALL THE WAY COLD. CREW PUT THE PACK 2 BACK IN AUTO MODE, AND THE SMELL SEEMED TO CLEAR. ALL INDICATIONS NORMAL, NO EICAS MESSAGES. POWER SETTING NEAR IDLE WHEN IT HAPPENED. NO SMOKE BAGGAGE/LAV ALARMS OR VISIUAL INDICATIONS. COCKPIT AND CABIN, STRONG SMELL, SMELLED LIKE A BURNING MATCH, NO VISIBLE INDICATIONS IN COCKPIT, A SLIGHT HAZE IN THE CABIN, AROUND ROW 9 AND 11, LASTED 3-5 MINUTES. DURING DECENT, 21,000FT DESCENDING BLEED 1/2 ON, APU BLLED OFF, CROSS BLEED AUTO, BOTH PACKS ON. HAPPENED IN ICING CONDITIONS, DID NOT DEICE PRIOR TO TAKEOFF. 
COMPLIED WITH FIM. NO SMELL PRESENT. NO FAULTS FOUND. VISUALLY INSPECTED #2 ACM. NO DEFECTS NOTED AT THIS TIME.
